# SDR DALA2023071105593

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2853856) CORROSION IN AFT CARGO COMPARTMENT FLOOR STRUCTURE CARGO TRACK-TIE DOWN SUPPORT BETWEEN BS. 795 AND BS.835 RBL.13.84. REMOVED AND REPLACED TRACK IAW B737-900 SRM 51-40-02 AND DWG# 146A7500 REV G.
